Multistability and nonsmooth bifurcations in the quasiperiodically forced circle map

HM Osinga, J Wiersig, P Glendinning, U Feudel

Research output: Contribution to journalArticle (Academic Journal)peer-review

32 Citations (Scopus)
Translated title of the contributionMultistability and nonsmooth bifurcations in the quasiperiodically forced circle map
Original languageEnglish
Pages (from-to)3085 - 3105
Number of pages21
JournalInternational Journal of Bifurcation and Chaos
Volume11 (12)
DOIs
Publication statusPublished - Dec 2001

Bibliographical note

Publisher: World Scientific

Cite this